# SDR NACA2019082100133

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS807 AND BS767 ABOVE S20L SHEAR TIES CORRODED.  STA 807 AND 767 ABOVE STR 20L SHEAR TIES REPLACED WITH MADE REPAIR PART IAW DWG 65-46549 REV H AND INSTALLED IAW SRM REV 120 51-40-02; AND DWG 65-46551 REV D.
